# SDR ASOA2013012302885

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 333.00 FROM STR 25L-25R IS CORRODED.  REMOVED LOWER FRAME SECTION IAW SRM 51-42-21 AND SRM 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE  FRAME SECTION IAW SRM CH 51-40-11.  INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR IAW SRM 51-42-06 AND 51-42-21.
